Funnel Cloud, Copiah
- When
- December 27, 3:00 PM CST
- Where
- Copiah County, Wesson
- Reported by
- Law Enforcement
- Coordinates
- 31.700, -90.400
Anomalously warm and moist conditions continued over the ArkLaMiss region. Another upper level disturbance moved through the region on the 27th, bringing some severe weather.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAN wrote it up.
Anomalously warm and moist conditions continued over the ArkLaMiss region. Another upper level disturbance moved through the region on the 27th, bringing some severe weather. A stalled front finally pushed through on the 28th, which brought a final round of storms.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Dec 27, 5:25 AM CST, 9 hours 35 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 525 AM CST SUN DEC 27 2015 ...POTENT SYSTEM TO BRING SEVERE WEATHER RISK TONIGHT INTO EARLY MONDAY... .DISCUSSION...TODAY THROUGH MONDAY NIGHT...THE CENTER OF A VERY POTENT UPPER LOW IS CURRENTLY PUSHING EAST INTO THE BIG BEND AREA OF TX AND HELPING TO PRODUCE BLIZZARD-LIKE CONDITIONS ACROSS PARTS OF EASTERN NM AND WESTERN TX. ON THE WARM SIDE OF THE SYSTEM...A SAGGING COLD FRONT WORKED WITH ENERGY FROM THE INCOMING SYSTEM TO PRODUCE DESTRUCTIVE SEVERE WEATHER NEAR THE RED RIVER VALLEY LATE YESTERDAY. UNFORTUNATELY THIS POWERHOUSE SYSTEM WILL BE HEADING OUR WAY LATER TODAY. INCREASING SOUTHERLY FLOW AND ATTENDANT GULF LOW LEVEL MOISTURE ADVECTION INLAND HAS ALREADY BEEN INSTIGATING SPOTTY SHOWERS OVERNIGHT IN CENTRAL AND EASTERN MS. EXPECT THIS TREND TO CONTINUE THROUGH EARLY AFTERNOON ALTHOUGH ACTIVITY SHOULD NOT BE SIGNIFICANT AND WILL NOT GREATLY HINDER WIDESPREAD WARMING INTO THE UPPER 70S TO LOWER 80S (WHICH WILL AGAIN SET AT LEAST SOME RECORD HIGHS). THE SAGGING COLD FRONT MENTIONED ABOVE WILL BE GRADUALLY OOZING THIS WAY AND BY LATER THIS AFTERNOON SHOULD GET NEAR THE NORTHWESTERN BORDER OF THE ARKLAMISS BEFORE STALLING. IT IS NEAR THIS BOUNDARY AND AT OTHER POINTS WEST OF THE MS RIVER WHERE CHANCES OF SHOWERS AND STORMS WILL INCREASE AFTER MIDDAY...WHILE ELSEWHERE COVERAGE OF CONVECTION SHOULD REMAIN IN THE 20 TO 30 PERCENT COVERAGE RANGE AT BEST BEFORE DARK. AT THIS JUNCTURE WE ARE NOT ANTICIPATING MUCH IN THE WAY OF A SEVERE WEATHER RISK WITH ANY STORMS BEFORE DARK...LARGELY OWING TO THE FACT THAT WIND SHEAR AND ATMOSPHERIC LIFT WILL WAIT UNTIL THIS EVENING TO BEGIN DRAMATICALLY INCREASING. THIS EVENING THROUGH EARLY MONDAY IS THE MAIN TIME FRAME WHEN OUR REGION SHOULD RECEIVE A BIG IMPACT FROM THE INCOMING DISTURBANCE. THE PRIMARY OFFENDER WILL BE A SQUALL LINE THAT WILL BLAST ACROSS THE FORECAST AREA FROM ROUGHLY MIDNIGHT THROUGH AROUND 9 AM MONDAY MORNING (AND TAKE NOTE THAT ANTICIPATED TIMING OF THIS FEATURE HAS SLOWED A TOUCH FROM PREVIOUS THINKING). THE MAIN THREAT WITH THIS LINE SHOULD BE DAMAGING WIND GUSTS...ALTHOUGH EMBEDDED TORNADOES ARE A DECENT POSSIBILITY. THE GREATEST RISK OF SEVERE WEATHER STILL APPEARS TO BE ACROSS THE WESTERN HALF OF ZONES WHERE STORM DYNAMICS AND SHEAR WILL BE MOST WORRISOME...SO THE HWO WILL NOT BE CHANGED MUCH. HOWEVER...THERE IS STILL SOME POTENTIAL LATER UPDATES MAY INCLUDE A RISK OF SIGNIFICANT SEVERE WEATHER IN WESTERN ZONES...PARTICULARLY IN THE ARKLAMISS DELTA...MAINLY BECAUSE THE PRESENCE OF THE PRECEDING STALLED FRONT SHOULD INCREASE BAROCLINITY. BUT AT THIS POINT UNCERTAINTY OVER SQUALL LINE ORIENTATION KEPT US FROM UPGRADING QUITE YET - IF HIGH RES MODELS CAN DEVELOP A CONSENSUS OF A SIGNIFICANTLY NEGATIVELY-TILTED ORIENTATION OF THE SQUALL-LINE THEN CONFIDENCE OF TORNADOES AND WIDESPREAD WIND DAMAGE WOULD INCREASE. AS MENTIONED PREVIOUSLY...SQUALL-LINE MOVEMENT WILL BE RELATIVELY QUICK AND SHOULD LIMIT RAIN AMOUNTS TO A QUICK ONE OR TWO INCHES AT MOST. BUT THIS STILL MAY BE ENOUGH TO CAUSE A FEW FLOODING ISSUES GIVEN SATURATED GROUND. OF COURSE MORE-THAN-BRIEF IMPACT FROM PRE-SQUALL THUNDERSTORMS COULD GREATLY INCREASE FLOODING POTENTIAL AND...STARTING IN THE EVENING...ANY SUCH STORMS WILL HAVE A NON-NEGLIGIBLE POTENTIAL TO EVOLVE INTO SUPERCELLS AND THEN PRESENT THEIR OWN SEVERE WEATHER RISK (INCLUDING TORNADOES). ONCE AGAIN...THIS SECONDARY RISK WILL BE GREATEST IN WESTERN ZONES AND PARTICULARLY IN THE ARKLAMISS DELTA. BY LATER ON IN THE MORNING ON MONDAY THE SQUALL LINE SHOULD BE SHIFTING EAST INTO ALABAMA QUICKLY AND LINGERING RAIN AND RUMBLES OF THUNDER WILL LIKELY NOT TAKE TERRIBLY LONG TO DEPART ALTOGETHER...THANKS TO DRY-SLOTTING ON THE BACKSIDE OF THE SYSTEM. ALTHOUGH AIR COLD ENOUGH FOR SNOW IS WRAPPED UP IN THE UPPER LOW WAY OUT IN THE HIGH PLAINS OF WESTERN TX RIGHT NOW WE EXPECT ONLY A VERY DILUTED FORM OF THAT COOLER AIR TO MAKE IT EAST INTO THE LOWER MS VALLEY. THAT SAID...TEMPERATURES BY LATE MONDAY NIGHT WILL RANGE FROM THE MID 30S TO MID 40S (WHICH MIGHT SEEM DRASTIC CONSIDERING IT WILL BE SOME 30 DEGREES WARMER THAN THIS MORNING/S LOWS). /BB/ TUESDAY THROUGH SATURDAY... THE GUIDANCE IS BECOMING A BIT MORE BULLISH WITH A ROUND OF SIGNIFICANT RAINFALL FORECAST TO DEVELOP TUESDAY NIGHT AND LAST INTO WEDNESDAY OVER ROUGHLY THE SOUTHEAST HALF OF THE ARKLAMISS. THE NEXT SHORTWAVE TROUGH TO ENTER THE SOUTHERN PLAINS WILL HELP TO BACK THE LOW LEVEL FLOW OVER THE LOWER MS VALLEY REGION. AS THIS HAPPENS...THE STALLED BAROCLINIC ZONE ALONG THE PERIPHERY OF THE STUBBORN SOUTHEAST CONUS RIDGE WILL BEGIN TO SHIFT BACK TO THE NORTHWEST. INCREASING ISENTROPIC LIFT IN A CONVECTIVELY UNSTABLE AIRMASS SHOULD YIELD WIDESPREAD RAIN AND ELEVATED THUNDERSTORM ACTIVITY. UPPER LEVEL JET SUPPORT COMBINED WITH PRECIPITABLE WATER VALUES NEAR 1.5 INCHES COULD RESULT IN LOCALLY HEAVY RAINFALL. THE ECMWF HAS BEEN MOST BULLISH AND A FEW ECENS MEMBERS ARE QUITE HEAVY. INCREASING SUPPORT FROM THE SREF/GEFS GIVES A LITTLE MORE CONFIDENCE THAT THE HEAVIER ECMWF IS ON THE RIGHT TRACK. FOR NOW WILL CONTINUE TO MONITOR NEW GUIDANCE AND HOLD OFF ON ANY HEAVY RAIN MENTION IN THE HWO/GRAPHICS AS IT APPEARS TO BE A MARGINAL EVENT AT MOST. AS WE GO LATER INTO THE WEEK AND THE NEW YEAR...A BIG PATTERN CHANGE IS IN STORE FOR THE ARKLAMISS. MODELS GENERALLY AGREE THAT RIDGING ALONG THE WEST COAST WILL FORCE NORTHERLY FLOW AND THE INFLUX OF COLD POLAR AIR INTO THE ARKLAMISS AND SUPPRESSION OF THE SOUTHEAST CONUS RIDGE. WHILE THE INTENSITY OF THE COLD SHOULD NOT BE ANOMALOUS...IT WILL FEEL THAT WAY DUE TO THE RECENT WARMTH. CURRENT FORECAST HIGH TEMPERATURES IN THE UPPER 40S WOULD BE AROUND 35 DEG F COLDER THAN CURRENTLY BEING EXPERIENCED. TO ADD TO THE CHILL...EXTENSIVE MID/HIGH LEVEL CLOUDINESS ASSOCIATED WITH A MINOR PERTURBATION SHOULD LIMIT HEATING FRIDAY AND POTENTIALLY KEEP HIGHS LOWER THAN FORECAST. EXPECT THE COLDER PATTERN TO PERSIST INTO THE WEEKEND AND LIKELY BEYOND. /EC/ && .AVIATION...MAINLY MVFR FLIGHT CATS WILL BE FOUND ACROSS THE AREA THIS MORNING AND INTO AT LEAST MIDDAY...MAINLY DUE TO CEILINGS. SOME AREAS WILL MANAGE TO BREAK OUT TO VFR BY AFTERNOON ALTHOUGH CEILINGS ABOVE THE 4 KFT LEVEL WILL BE BRIEF AT BEST THROUGH THE DAYLIGHT HOURS. THE POTENTIAL FOR MVFR WILL INCREASE AGAIN THIS EVENING WITH THE CHANCE OF SHOWERS AND STORMS INCREASING DRAMATICALLY OVERNIGHT. OF COURSE TEMPORARY IFR TO LIFR CONDITIONS COULD ACCOMPANY ANY THUNDERSTORMS...ALONG WITH SEVERE TURBULENCE. WINDS WILL BE FROM THE SOUTHEAST AND SOUTH TODAY AND GUSTING OVER 20 MPH AT TIMES WITH WINDS GETTING STRONGER AND MORE OF AN ISSUE HEADING INTO THIS EVENING. /BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 81 58 65 39 / 28 95 72 10 MERIDIAN 78 66 67 43 / 26 74 99 14 VICKSBURG 82 55 63 38 / 24 99 41 7 HATTIESBURG 79 64 67 44 / 30 89 84 16 NATCHEZ 82 54 63 38 / 32 99 32 7 GREENVILLE 79 56 59 37 / 42 99 56 8 GREENWOOD 80 61 62 39 / 25 90 82 10 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && BB/EC/
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 112 PM CST SUN DEC 27 2015 ARZ074-075-LAZ008-009-MSZ018-019-025-027-034>036-040>042-281915- ASHLEY-CHICOT-WEST CARROLL-EAST CARROLL-BOLIVAR-SUNFLOWER-LEFLORE- CARROLL-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO- 112 PM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY NON-THUNDERSTORM WINDS THREAT...ELEVATED TIMING...TONIGHT THROUGH MONDAY MORNING TORNADOES THREAT...LIMITED TIMING...TONIGHT SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...TONIGHT A COLD FRONT WILL PUSH THROUGH THE REGION WITH THUNDERSTORMS AND VERY STRONG WINDS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. MSZ026-028-029-032-037-281915- GRENADA-MONTGOMERY-WEBSTER-CHOCTAW-ATTALA- 112 PM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...AND NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY TORNADOES THREAT...LIMITED TIMING...TONIGHT SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TONIGHT NON-THUNDERSTORM WINDS THREAT...ELEVATED TIMING...LATE TONNIGHT AND MONDAY A COLD FRONT WILL PUSH THROUGH THE REGION WITH THUNDERSTORMS AND VERY STRONG WINDS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. MSZ030-031-033-038-039-046-052-058-281915- CLAY-LOWNDES-OKTIBBEHA-WINSTON-NOXUBEE-KEMPER-LAUDERDALE-CLARKE- 112 PM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL MISSISSIPPI...AND NORTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...MONDAY EARLY MORNING NON-THUNDERSTORM WINDS THREAT...LIMITED TIMING...MONDAY A COLD FRONT WILL PUSH THROUGH THE REGION WITH THUNDERSTORMS AND STRONG WINDS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION MONDAY. LAZ007-015-016-023>026-MSZ047-048-053-054-059>061-281915- MOREHOUSE-RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS- CONCORDIA-WARREN-HINDS-CLAIBORNE-COPIAH-JEFFERSON-ADAMS- FRANKLIN MS- 112 PM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY TORNADOES THREAT...LIMITED TIMING...TONIGHT SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...TONIGHT NON-THUNDERSTORM WINDS THREAT...ELEVATED TIMING...TONIGHT A COLD FRONT WILL PUSH THROUGH THE REGION WITH THUNDERSTORMS AND VERY STRONG WINDS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. MSZ043>045-049>051-055>057-062>066-072>074-281915- MADISON MS-LEAKE-NESHOBA-RANKIN-SCOTT-NEWTON-SIMPSON-SMITH-JASPER- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 112 PM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY TORNADOES THREAT...LIMITED TIMING...TONIGHT SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TONIGHT NON-THUNDERSTORM WINDS THREAT...LIMITED TIMING...TONIGHT A COLD FRONT WILL PUSH THROUGH THE REGION WITH THUNDERSTORMS AND STRONG WINDS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. && ...HAZARD LEGEND... *TORNADOES* EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR GREATER. SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER. ELEVATED...CONFIDENT IN TORNADOES. LIMITED...TORNADOES POSSIBLE. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *NON-THUNDERSTORM WINDS* EXTREME...SUSTAINED WINDS 50 MPH OR GREATER OR WIND GUSTS 65 MPH OR GREATER. SIGNIFICANT...SUSTAINED WINDS 40-49 MPH OR WIND GUSTS 58-64 MPH. ELEVATED...SUSTAINED WINDS 30-39 MPH OR WIND GUSTS 45-57 MPH. LIMITED...SUSTAINED WINDS 20-29 MPH OR WIND GUSTS 30 TO 44 MPH. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
The Jackson/Brandon,MS radar (KDGX), 75 km away, was scanning. The volume nearest the first event began at 21:01 UTC.
17 thunderstorm wind, 4 strong wind, 2 funnel cloud, 1 tornado. Local standard time, as filed.
Gradient wind brought down a tree on a powerline.
Gradient winds blew down a tree across all westbound lanes of Interstate Twenty, via MDOT.
A powerline was downed by gradient winds.
A powerline was downed by gradient winds.
A utility pole was broken along Homochitto Street.
A few trees were blown down.
A tree was blown down on Zetus Road.
Trees were blown down on Bailey Road.
Trees were blown down on Highway 27 and partially blocked the southbound lane.
A large tree was blown down across R.D. Wallace Road.
A utility wire was blown down.
A tree was blown down on Darbun Road.
Powerlines were blown down just south of Madison.
A tree was blown down on Sumbax Road.
A tree was blown down at Arthur Lowe Road and Highway 13.
This brief tornado touched down 2.5 miles southwest of Seminary and tracked to the northeast before crossing Seminary Sumrall Road where it destroyed a barn and snapped some trees. As it crossed the road, a shed was destroyed and more trees were uprooted and snapped. The tornado then crossed Tower Road and shortly after caused severe damage to a carport that fell on a vehicle. The tornado then crossed Seminary Mike Conner Road where it uprooted some trees. The tornado continued northeast and right before crossing Highway 49, several trailers were blown onto the highway and a fireworks stand was destroyed. Numerous trees were snapped in the area as the tornado crossed the highway. The tornado continued on the ground crossing Evergreen Church Road and Ray Harvey Road where it snapped more trees. In this area it produced severe roof damage to a home and snapped trees. The tornado then crossed Watts Road where large limbs were downed and a trampoline was destroyed. The tornado lifted soon after crossing Watts Road north of Seminary. The maximum estimated winds were 95mph.
A couple of trees were blown down along Highway 13 North.
A tree was blown down across the intersection of Harold Tucker and White Chapel Roads.
A tree was blown down on I-55. A couple of other trees were blown down on Sparta Road and Pea Ridge Road.
A tree was blown down along Highway 14 East.
A small tree was blown down across Ball Drive.
A few trees were blown down in Maben.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Mississippi in 2015Every state in 2015This day in weather historyThe tornado archive for Mississippi, 2015Warnings in Mississippi, December 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 607285, 607286, 607287, 607288, 607289, 607291, 607292, 607293, 607296, 607297, 607298, 607299, 607300, 607302, 607303, 607304, 607309, 607307, 607310, 607311, 607312, 607313, 607314, 607315.